# SDR HEEA968098

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Unit
- Part number: 071121612
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON/OFF SWITCH VERY LOOSE - INDICATOR GLASS IS LOOSE. PERFORMED PRELIMINARY INSPECTION.  TIGHTENED SET SCREWS ON ON/OFF KNOB.  REPAIRED.  REPLACED FADED AND CRACKED LENS.  REPLACED BAD DISPLAY DS101.  REPLACED HEADER P201 AND APPLIED HUMISEAL FOR CORROSION CONTROL.  CHECKED 28V LIGHTS.  BENCH CHECKGOOD.
